# SDR 95FDEA00229

- Difficulty date: March 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N190FE
- Make and model: Boeing 727-22
- Aircraft serial: 19083
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1493412
- Condition: Gouged
- Location: Bs 500
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 500 WL 190 STR 19R STR IS GOUGED ON LOWER SIDE CHANNEL.  REMOVED GOUGED STR 19 BS 500 WL 190 AND INSTALLED NEW STR PER FEDEX SRM 53-10-3.
